Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 17, Issue 4  


K. A. Rybnikov (August 18, 1913–August 8, 2004)
3
A new class of nonlinear quinary codes
S. A. Stepanov
7
Extensions of information protocols based on mappings of finite sets
A. F. Ronzhin
18
On the property of decomposability of functions of $k$-valued logic related to summation of $n$-dependent random variables in a finite Abelian group
I. A. Kruglov
29
On the distribution of the $m$th maximal cycle lengths of random $A$-permutations
A. L. Yakymiv
40
The law of large numbers for permanents of random matrices
A. N. Timashev
59
Generation of uniform distribution robust to nonequiprobability of the initial digits
F. M. Malyshev
72
On cardinality of some subclasses of monotone functions
D. V. Khovratovich
81
On the affinity level of Boolean functions
M. L. Buryakov, O. A. Logachev
98
On minimal $\pi$-circuits of closing contacts for symmetric functions with threshold 2
S. A. Lozhkin
108
The representability of a Boolean function by a repetition-free formula can be verified by a circuit of linear complexity
A. A. Voronenko
111
On the complexity of the computation of a pair of monomials in two variables
V. V. Kochergin
116
A generalisation of quadratic residue codes to the case of cubic and biquadratic residues
D. N. Semenovykh
143
The choice of optimisation criterion in the uniform assignment problem
V. S. Rublev, N. B. Chaplygina
150
Дискретная математика
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022